# SDR ASAA2017080621555

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 40,590 hours, 12,149 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION MESSAGE IN SCRATCH PAD. VTK FLAG ON F/O SIDE NDU.  ACFT GROUNDED. IAW AMM 34-61-835, CYCLED BREAKERS FOR BOTH FMC. SYSTEM RESTORED TO NORMAL. PERFORMED FMC BITE. NO FAULTS FOUND AT THIS TIME.
